mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on B-envelope of holomorphy and B-extendable domains
Umeå university.ORCID iD: 0000-0002-5328-9560
Umeå university.
2008 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, Vol. 53, no 4, 307-309 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 53, no 4, 307-309 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22354DOI: 10.1080/17476930701623149ISI: 000207595700002OAI: oai:DiVA.org:mdh-22354DiVA: diva2:668177
Available from: 2013-11-29 Created: 2013-11-04 Last updated: 2014-06-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Carlsson, Linus
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf